# SDR AALA20090924TUL01

- Difficulty date: September 22, 2009
- Submitted: September 29, 2009
- Operation: Air carrier
- Aircraft: N422AA
- Make and model: Doug DC-9-82
- Aircraft serial: 49334
- Aircraft time: 67,551 hours, 36,029 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Longeron
- Condition: Damaged
- Location: Bs 229-247
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT LONGERON 16 HAS DAMAGE AT STATION 238 DUE TO EXTERIOR DENT.  REPLACED SECTION OF LONGERON 16 LEFT AT STATION 229-247 PER SRM 53-02-00.
